Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fredjones

Should I Stop Or Continue? Nearing The End Of My 2Nd Course...

Hey so heres a brief history of my accutane

I am 20 years old and weigh about 65kg

Started in Jan 2011, took about 5 1/2 boxes at 40mg a day. Near the end of my course I stopped getting acne, but about a month after I stopped taking accutane, the acne returned. After a few months of getting pimples, I started another course in Oct 2011 around.

Since then i've taken 5 1/2 boxes, im nearing the end of my last box.

About a few weeks ago I stopped getting new pimples, but recently, about a week ago I started getting pimples again. A nodular one is forming on my cheek I think...

If i didn't get any new ones I would stop after this box but I've gotten more with about 6 pills left.

The one thing that changed in my diet / lifestyle which may have led to this was I started taking a vegan protein powder the same time (concidence?) as my latest pimple erruptions.

http://www.nationalnutrition.ca/detail.aspx?ID=3890 - is the powder (what do you guys think of the ingredients? any acne causing ingredients?)

My theory is that if this protein powder is causing me acne, then my acne is not really cured at all and accutane should be more powerful to stop acne, than this protein powder is to cause acne.

I don't plan on going on a 3rd course, if accutane doesn't work this 2nd course I will look for other methods.

What do you guys think?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×